# SDR SWAA2021081605774

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 57,970 hours, 34,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-06; PASSENGER CABIN FLOOR PANEL 242AF; UPPER SURFACE NEAR AFT EDGE HAS DEEP SCORE DAMAGING FACESHEET ; / [01] EVALUATED DAMAGE ON FLOOR BOARD 242AF AND FOUND DAMAGE ON AFT EDGE CORNER AS DAMAGE ON FWD EDGE CORNERS AS WELL. DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-4 REV. 73 PARA. 1  REMOVED DAMAGED SKIN AND CORE AND PREPPED AREAS FOR REPAIR IAW SRM 53-00-50-2R-4 REV. 73 PARA. 3. (A.-J.) AND SRM 53-00-50-2R-0 REV. 73  VERIFIED REPAIR MATERIALS AS BMS 9-3 TY H3 FIBERGLASS (A24484); EPOCAST 50A1 RESIN (A54258); AND BMS5-28 TY 19 POTTING COMPOUND (A47287) IAW SRM 53-00-50-2R-4 REV. 73 TABLE 201  REQUESTING 'OKAY TO BOND'; [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR PLIES TO CORNERS OF FLOOR PANEL 242AF AND CURED @ 150F FOR 3HRS; THERMOMETER #30347 DUE 4/29/22; BOND IS SATISFACTORY/ NO DEFECTS IAW SRM 53-00-50-2R-4 REV. 73 PARA. 3 (K.-M.) AND SRM 53-00-50-2R-0 REV. 73 FIG. 210  REMOVED AND REPLACED 6EA. INSERTS TO FACILITATE MAINTENANCE IAW BAC5085 SECT. 8.4.4.2. INSERTS (A47027) ADHESIVE (A51754); [04] REPAIRED 3EA. CORNERS ON FLOOR PANEL 242AF IAW SRM 53-00-50-2R-4 REV. 73 AND SRM 53-00-50-2R-0 REV. 73 AND INSTALLED INSERTS IAW BAC5085 SECT. 8.4.4.2.; [05] VERIFIED STEPS 3-4; [06] AUDITED
